Advances in Differential Equations

Complete noncompact self-similar solutions of Gauss curvature flows II. Negative powers

John Urbas

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We classify all complete noncompact embedded convex hypersurfaces in $\mathbf{R}^{n+1}$ which move homothetically under flow by some negative power of their Gauss curvature.

Article information

Source
Adv. Differential Equations Volume 4, Number 3 (1999), 323-346.

Dates
First available in Project Euclid: 15 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366031038

Mathematical Reviews number (MathSciNet)
MR1671253

Zentralblatt MATH identifier
0957.53033

Subjects
Primary: 53C44: Geometric evolution equations (mean curvature flow, Ricci flow, etc.)
Secondary: 35J60: Nonlinear elliptic equations 35K55: Nonlinear parabolic equations 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 53C45: Global surface theory (convex surfaces à la A. D. Aleksandrov)

Citation

Urbas, John. Complete noncompact self-similar solutions of Gauss curvature flows II. Negative powers. Adv. Differential Equations 4 (1999), no. 3, 323--346. https://projecteuclid.org/euclid.ade/1366031038.


Export citation